# SDR SWIA201126113

- Difficulty date: March 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 36,546 hours, 52,224 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Profile
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE LEFT "L" PROFILE CRACKED FROM ONE HI-LOK.  (C-CHECK)  REPLACED FORWARD SECTION OF LEFT VERTICAL STAB TO FUSELAGE "L" PROFILE.
